Reference : Heparin-induced thrombocytopenia: A case report
Scientific journals : Article
Human health sciences : Anesthesia & intensive care
http://hdl.handle.net/2268/13609
Heparin-induced thrombocytopenia: A case report
English
Van Damme, Hendrik [Université de Liège - ULg > Département des sciences cliniques > Département des sciences cliniques]
Damas, Pierre mailto [Université de Liège - ULg > > Soins intensifs >]
David, Jean-Louis mailto [Université de Liège - ULg > > Médecine nucléaire - Hématologie clinique >]
Limet, Raymond mailto [Université de Liège - ULg > Département des sciences cliniques > Chirurgie cardio-vasculaire et thoracique]
Dec-1990
Angiology
Westminster Publications
41
12
1075-1081
Yes (verified by ORBi)
International
0003-3197
1940-1574
Glen Head
NY
[en] The authors report a case of heparin-induced thrombocytopenia, in whom massive pulmonary embolism occurred in spite of heparin anticoagulation. Successful pulmonary thrombectomy was carried out under cardiopulmonary bypass, with limitation of platelet clumping during bypass by aggregation inhibitors. This report is a comprehensive contribution to a better understanding of this rare immunoallergic complication of heparin administration, with a high incidence of serious thromboembolic events. The optimal management for cases of unavoidable reexposure to heparin is discussed.
Researchers ; Professionals
http://hdl.handle.net/2268/13609

There is no file associated with this reference.

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.